Florida, 2010Damaging Wind in Florida, April 25, 2010
April 25, 2010 · NWS MLB · 1 event in 1 county or zone
An upper level disturbance moved across the peninsula and promoted growth of scattered strong thunderstorms. One of the storms became severe and produce localized wind damage in Orlando.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $30,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level disturbance moved across the peninsula and promoted growth of scattered strong thunderstorms. One of the storms became severe and produce localized wind damage in Orlando.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Apr 25, 6:17 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 25, 6:17 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
717 PM EDT SUN APR 25 2010
.UPDATE...QUICK UPDATE TO W/W/A SECTION FOR NEW SVR WATCH 106
WHICH REPLACES TOR WATCH 104.
&&
.PREV DISCUSSION... /ISSUED 240 PM EDT SUN APR 25 2010/
DISCUSSION...
CURRENT/TNGT...PREFRONTAL TROUGH/BKN SQLN PUSHING THROUGH MARION
...ALACHUA AND PUTNAM COS ATTM. LOOKS AS THOUGH THERE HAS BEEN
ENOUGH SWD PROPAGATION THAT THE LINE MAY CLIP NRN LAKE/VOLUSIA
COS A BIT EARLIER THAN ORIGINALLY ANTICIPATED 3-4 PM). WATCHING
IMPRESSIVE BOWING SEGMENT IN MARION CO ATTM. ADDITIONAL DEVELOPMENT
LKLY BACK TWD NATURE COAST/TPA AREA AS WELL AS ALONG OUTFLOW BDRY
SPAWNED BY ONGOING STRONG STORMS. TOR WATCH FOR THE NRN 4 COS TIL
8 PM. WILL NEED TO MONITOR SWD PROGESS OF LINE AS WELL AS HOW WELL
IT HOLDS TOGETHER TO DETERMINE WHETHER WATCH MAY NEED TO BE EXTENDED
FARTHER SWD BY LATE AFTN/EARLY EVENING. SHRA/TS BAND PROGRESSES SWD
INTO SRN COS AFTER MIDNIGHT...SO WILL GO WITH 50-60 POPS AREAWIDE.
MONDAY...PRECIP THREAT WILL BE OVER ACROSS MUCH OF THE NRN COS BY
12Z BUT WILL LKLY REDEVELOP ACROSS THE SRN HALF OF THE CWA (OSCEOLA/
BREVARD SWD TO LAKE OKEE). THINK BY 18Z ACTIVITY WILL BE CONFINED
TO SRN 3 COS...AND MLKLY OVE SOUTH OF LAKE OKEE BY 21Z OR SO. HAVE
A WIDE NORTH-SOUTH POP GRAIDENT FROM POP FREE ACROSS THE NORTH TO
LKLY FOR THE SRN 3 COS. MAXES SHOULD REACH M-U80S AGAIN GIVEN WRLY
SFC FLOW...PROBABLY HIGHEST MAXES ACROSS THE NORTH HALF SINCE THEY
WILL RECEIVE LONGER INSOLATION.
00Z TUE-12Z WED...
THE DLM LOW OVER IL/IN WILL LIFT INTO NEW ENGLAND BY LATE TUE NIGHT
WHERE IT WILL MERGE WITH A SECOND TROF OVER THE CANADIAN MARITIMES.
AS IT DOES...IT WILL CRANK AN H85-H50 TROF CURRENTLY OVER THE UPR
MIDWEST/NRN GREAT PLAINS INTO THE LWR MS VALLEY TUE AFTN...INTO THE
DEEP SOUTH TUE NIGHT...THEN INTO THE FL PENINSULA BY DAYBREAK WED.
THIS TROF WILL PUSH A REINFORCING DRY/STABLE AIRMASS INTO THE FL
PENINSULA.
COOL AIR ADVECTION BEHIND THE COLD FRONT WILL DROP MIN TEMPS MON
NIGHT A SOLID 10F FROM SUN NIGHT MINS...READINGS GENERALLY IN THE
L60S AREAWIDE. NEAR FULL SUN AND WRLY SFC/LOW LVL WINDS ON TUE WILL
ALLOW THE DRY POSTFRONTAL AIRMASS TO WARM QUICKLY...MAX READINGS TUE
IN THE L/M80S. WEAK COLD AIR ADVECTION WITH THE REINFORCING TROF
TUE NIGHT WILL DROP MIN TEMPS INTO THE M/U50S ALONG AND N OF THE I-4
CORRIDOR...AND INTO THE U50S/L60S ALONG THE SPACE AND TREASURE
COASTS.
MOISTURE OVER FL AHEAD OF THE REINFORCING TROF WILL BE LOW AS THE
TROF WILL PUSH THRU TOO QUICKLY ON THE HEELS OF THE INITIAL COLD
FROPA TO ALLOW A LOW LVL RETURN FLOW TO DEVELOP. FURTHERMORE...
MOISTURE WITHIN THE TROF ITSELF WILL BE LOW AS MOISTURE CURRENTLY
OVER THE MIDWEST WILL LIFT NE WITH THE PARENT STORM SYSTEM...LEAVING
THE CENTRAL//SRN PLAINS ON THE DRY SIDE. POPS WILL NOT BE ZERO...
BUT BOTH THE ODDS AND THE IMPACT OF ANY PRECIP WILL BE TOO LOW TO
MENTION WITH THE AFTN PACKAGE.
WED-SAT...(PREV DISC)
WEST NORTHWEST FLOW ALOFT WED FLATTENS/ZONAL THU THEN A WEAK UPPER
RIDGE MOVES QUICKLY OVERHEAD FRI. AT THE SURFACE...HIGH PRESSURE
DOWN THE MIDDLE OF THE NATION MOVES SLOWLY EAST OVER THE GULF COAST
STATES AND NORTHERN GULF...ACROSS FLORIDA THU AND INTO THE ATLANTIC
FRI AND SAT. LIGHT WIND PATTERN WED AND THU BECOMES ONSHORE FRI AND
SAT AS THE HIGH SLIDES INTO THE ATLANTIC.
&&
.AVIATION...WILL NEED TO AMD AT LEAST THE NRN 2 TAFS (LEE-DAB) AND
LKLY SFB AS WELL SHORTLY FOR EARLIER ONSET OF TS GIVEN THE RECENT
SWD PROPAGATION OF TS. BAND IS STILL ORIENTED FAIRLY PARALLEL TO
STEERIGN FLOW...SO BAND LKLY SOT SLOW AS IT REACHES ISM-MCO AND
ESPECIALLY MLB-VRB BY THIS EVENING.
&&
MARINE...LATEST GFS WIND GUIDANCE SHOWS ~20KT WINDS PREVAILING
OVER THE OUTER WATERS A BIT LONGER THAN ADVERTISED...AND SINCE
WINDS ARE VEERING... SEAS ARE UNLKLY TO RISE (AND MAY DROP A BIT
CLOSER TO SHORE AS FLOW BCMS MORE WRLY. GIVEN THIS...WILL CHG SCA
TO "SCA FOR WINDS" ONLY AND EXTEND IT THRU 12Z MON. WRLY FLOW
PROGGED TO SUBSIDE AS MONDAY PROGRESSES...THOUGH CAUTIONARY STMT
SEEMS LKLY WELL OFFSHORE.
TUE-FRI... MODERATE TO FRESH WRLY BREEZE WILL PREVAIL BEHIND THE
COLD FRONT MON NIGHT INTO TUE AS A LARGE STORM SYSTEM PUSHES OFF
THE MID ATLC COAST. SHORT FETCH LENGTH WILL LIMIT SEAS TO 5FT OR
LESS...BUT THE OFFSHORE COMPONENT ALSO WILL KEEP DOMINANT PDS AOB
7SEC.
WINDS WILL DIMINISH BRIEFLY ON TUE AS THE STORM SYSTEM LIFTS INTO
NEW ENGLAND AND THE CANADIAN MARITIMES...BUT WILL RESTRENGTHEN BY
EARLY WED MORNING AND VEER TO THE W/NW AS A REINFORCING TROF PUSHES
THROUGH THE FL PENINSULA...SEAS 2-3FT NEARSHORE BUILDING TO 4-6FT
OFFSHORE BY MIDDAY WED.
WINDS WILL DIMINISH AND VEER TO THE N/NE WED NIGHT AS A BROAD HIGH
PRES RIDGE BUILDS OVER THE PENINSULA. WINDS WILL CONTINUE TO VEER
TO THE SE AOB 10KTS THU/THU NIGHT...THEN TO THE S/SE 10-15KTS ON FRI
AS THE RIDGE BUILDS INTO THE SW ATLC. SEAS DIMINISHING TO 1-3FT
NEARSHORE AND 2-4FT OFFSHORE WED NIGHT...TO 2FT OR LESS AREAWIDE ON
THU...THEN 2-3FT FRI.
FIRE WX...WRLY FLOW AND DRY AIR WILL ALLOW AFTN RH VALUES TO DROP
BELOW 40% TUE-THU AFTNS. CRITICAL VALUES MAY BE REACHED... HOWEVER
DURATIONS ARE NOT ANTICIPATED ATTM.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT MONDAY FOR COASTAL
VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-NORTHERN BREVARD-
NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD-SOUTHERN LAKE.
AM...SEVERE THUNDERSTORM WATCH UNTIL 2 AM EDT MONDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FOR WINDS UNTIL 8 AM EDT MONDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20
TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE
TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM...KELLY
AVIATION...CRISTALDI
METWATCH....MOSESHazardous weather outlook, Apr 25, 6:20 PM EST, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
720 PM EDT SUN APR 25 2010
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-260600-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
720 PM EDT SUN APR 25 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 2 AM FOR LAKE...VOLUSIA
...SEMINOLE...ORANGE...OSCEOLA...BREVARD...INDIAN RIVER AND OKEECHOBEE
COUNTIES...
...THUNDERSTORM IMPACT...
THE AIR MASS OVER EAST CENTRAL FLORIDA WILL REMAIN UNSTABLE TONIGHT
AHEAD OF AN APPROACHING PRE-FRONTAL TROUGH AND ASSOCIATED LINE OF
SHOWERS AND STORMS. THE LINE WHICH IS CURRENTLY MOVING THROUGH
LAKE AND VOLUSIA COUNTIES WILL PUSH SOUTHWARD TOWARD THE GREATER
SANFORD...ORLANDO AND KISSIMMEE SAINT CLOUD AREAS BETWEEN 8 AND
10 PM...THEN REACH AREAS FROM CENTRAL OSCEOLA AND SOUTHERN BREVARD
COUNTIES SOUTHWARD UNTIL FROM AROUND MIDNIGHT ONWARD.
THE MAIN THREATS WILL BE FROM LIGHTNING AND DAMAGING WIND GUSTS.
LARGE HAIL IS POSSIBLE AND AN ISOLATED TORNADO COULD ALSO OCCUR.
TORRENTIAL RAINFALL AMOUNTS OF 1 TO 3 INCHES IN STRONGER CELLS COULD
CAUSE TEMPORARY ROAD AND URBAN TYPE FLOODING.
...MARINE THUNDERSTORM GUST IMPACT...
THE BAND OF SHOWERS AND STORMS IS EXPECTED TO PUSH ACROSS THE
WATERS...STARTING THIS EVENING OFFSHORE VOLUSIA COUNTY...THEN
PROGRESSING SOUTHWARD. A FEW STORMS MAY PRODUCE WIND GUSTS OF 35
KNOTS OR GREATER. ISOLATED WATERSPOUTS ARE ALSO POSSIBLE NORTH OF
SEBASTIAN INLET.
...WIND AND SEA IMPACT...
HAZARDOUS BOATING CONDITIONS WILL EXIST IN THE OPEN ATLANTIC AS
SOUTH WINDS CONTINUE AROUND 20 KNOTS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE THREAT FOR STORMS WILL SHIFT SLOWLY SOUTH OF FORT DRUM AND VERO
BEACH AHEAD OF THE FRONTAL PASSAGE THROUGH ABOUT NOON MONDAY. BEHIND
THE FRONT...THERE COULD BE AN INCREASING FIRE WEATHER CONCERN NORTH
OF KISSIMMEE AND TITUSVILLE DUE TO LOW HUMIDITIES ON BOTH TUESDAY
AND WEDNESDAY AFTERNOONS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE WEATHER LATE TODAY AND SELF ACTIVATE
IF NECESSARY.
CRISTALDI
In the hours before
Special weather statement, Apr 25, 1:39 PM EST, 5 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
239 PM EDT SUN APR 25 2010
FLZ041-044>046-141-144-252000-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
239 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN ORANGE COUNTY...NORTHERN SEMINOLE COUNTY...VOLUSIA
COUNTY...
* UNTIL 400 PM EDT.
AT 234 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 25
MILES WEST OF LAKE GEORGE...MOVING EAST AT 60 MPH. ADDITIONAL STORMS
WILL BE DEVELOP SOUTHWARDS OF THIS LINE INTO NORTHERN LAKE...VOLUSIA
AND THE ORLANDO METRO AREA OVER THE NEXT FEW HOURS.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF
HYDROPLANING AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES. SEEK
SHELTER UNTIL THESE STORMS PASS.
LAT...LON 2915 8096 2880 8073 2879 8074 2887 8080
2885 8082 2879 8079 2878 8096 2877 8097
2866 8196 2896 8196 2896 8166 2929 8165
2932 8168 2940 8143 2940 8141 2927 8140
2927 8116 2941 8116 2943 8109
TIME...MOT...LOC 1835Z 259DEG 63KT 2957 8189 2942 8184
2928 8192
MOSESSpecial weather statement, Apr 25, 5:34 PM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
634 PM EDT SUN APR 25 2010
FLZ041-044>046-141-144-252330-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
634 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER NORTHERN LAKE COUNTY...
NORTHWESTERN ORANGE COUNTY...NORTHWESTERN SEMINOLE COUNTY...VOLUSIA
COUNTY...
* UNTIL 730 PM EDT.
AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
EMERALDA...FRUITLAND PARK...AND BUSHNELL...MOVING EAST AT 40 MPH.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
A TORNADO WATCH REMAIN IN EFFECT FOR THE AREA UNTIL 8 PM EDT.
LAT...LON 2915 8096 2910 8091 2908 8091 2888 8079
2888 8081 2892 8083 2898 8089 2888 8083
2867 8196 2896 8196 2897 8166 2929 8165
2932 8168 2940 8142 2927 8140 2927 8116
2941 8116 2943 8109
TIME...MOT...LOC 2232Z 259DEG 34KT 2896 8170
MOSESSpecial weather statement, Apr 25, 6:29 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
729 PM EDT SUN APR 25 2010
FLZ045-046-053-144-260015-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
729 PM EDT SUN APR 25 2010
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER SOUTHERN LAKE COUNTY...
WESTERN ORANGE COUNTY...NORTHWESTERN OSCEOLA COUNTY...SOUTHWESTERN
SEMINOLE COUNTY...
* UNTIL 815 PM EDT.
AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
7 MILES SOUTH OF CLERMONT TO 29 MILES SOUTHWEST OF ANIMAL KINGDOM...
MOVING NORTHEAST AT 45 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...BELLE ISLE...CAMPBELL AND ORLANDO
INTERNATIONAL AIRPORT.
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2853 8183 2874 8123 2855 8115 2810 8110
2807 8135 2808 8145 2813 8146 2814 8152
2819 8152 2825 8157 2826 8166 2834 8167
2834 8178
TIME...MOT...LOC 2328Z 244DEG 42KT 2848 8174 2834 8167
2828 8180 2810 8190
CRISTALDILocal storm report, Apr 25, 6:49 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
749 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST SANFORD 28.79N 81.28W
04/25/2010 M48 MPH SEMINOLE FL ASOS
ORLANDO/SANFORD AIRPORT KSFB ASOS PK WIND 31042/2326
&&
FXDLocal storm report, Apr 25, 7:16 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
816 PM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL SCOTTSMOOR 28.77N 80.88W
04/25/2010 E0.50 INCH BREVARD FL CO-OP OBSERVER
HAIL 0.25 TO 0.50 INCH
0755 PM TSTM WND GST SCOTTSMOOR 28.77N 80.88W
04/25/2010 E55 MPH BREVARD FL CO-OP OBSERVER
SMALL TREE LIMBS DOWN, NUMEROUS CLOUD TO GROUND LIGHTNING
STRIKES. TEMPERATURE DROPPED 15 DEGREES IN 15 MINUTES. 55
MPH GUST FROM THE WNW.
0747 PM TSTM WND GST NEW SMYRNA BEACH 29.02N 80.93W
04/25/2010 M40 MPH VOLUSIA FL AWOS
NEW SMYRNA BEACH AIRPORT - KEVB OBSERVATION AT 2347Z WIND
28025G35KT.
&&
FXDThunderstorm Wind, Orange
- When
- April 25, 7:24 PM EST
- Where
- Orange County, 32.63 mi W of Titusville Airpark
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $30,000
- Reported by
- Law Enforcement
- Coordinates
- 28.545, -81.361
Police and fire officials reported a large tree toppled by high winds as a severe thunderstorm moved across the region. The tree penetrated through portions of a home. The home was heavily damaged and was declared condemned.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in South Carolina, April 25, 20103 injured · $7.0 million · EF2 · 3 events
- Tornado and Hail in North Carolina, April 25, 2010$283,000 · EF0 · 3 events
- Hail and Damaging Winds in Florida, April 25 to 26, 2010$62,000 · 1 in hail · 16 events
- Flooding in Iowa, April 25 to 26, 2010$100,000 · 3 events
- Tornado and Damaging Wind in North Carolina, April 25, 2010$22,000 · EF1 · 2 events
- Hail and Damaging Winds in Ohio, April 25, 2010$50,000 · 1.25 in hail · 6 events
- Hail and Damaging Winds in Florida, April 25, 2010$5,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Pennsylvania, April 25, 2010$15,000 · 1 in hail · 8 events
- Marine Thunderstorm Winds in Gulf of Mexico, April 25 to 26, 201054 kt wind · 14 events
- Hail in West Virginia, April 25, 20101 in hail · 10 events
- Hail in Virginia, April 25, 20101.75 in hail · 10 events
- Hail and Damaging Wind in Ohio, April 25, 2010$5,000 · 1 in hail · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 220133.